# SDR 98ZZZM323

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1011B
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 247 - SYR-DAY - HAD AN AIR TURNBACK TO SYR.  FIRE WARNING WENT OFF DURING CLIMB, BELL BUT NO FIRE WARNING LIGHT.  REMOVED AND REPLACED ALL THREE ENGINE FIRE DETECTOR'S.  (M)
